# SDR P2EA99090

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Part number: 65C807391
- Condition: Worn
- Location: Rt Te Foreflap
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

MCI - FLT 819 - RETRACTING FLAPS FROM 5 TO 1 DEGREE OUT OF MDW, FELT HEAVY FLUTTER. GOING FROM FLAPS 1 TO 5 ON LANDING AT MCI FELT MINOR FLUTTER. LANDING AT MCI, SELECTED FLAPS 25 AND GAUGE INDICATED 15.  SELECTED FLAPS 30 AND GAUGE INDICATED BETWEEN 25 AND 30.  ON GROUND, GAUGE MATCHES SELECTED FLAP POSITION.  REPLACED RIGHT INBOARD FOR FLAP AND SEQUENCE CARRIAGES PER MM 27-51-41.  OPS CHECK OK, INDICATION SYSTEM CHECKS OK.  NO DISCREPANCIES NOTED DURING POST MAINTENANCE EVALUATION FLIGHT.  (M)
